scarsxnxstories (scarsxnxstories) wrote in vaginapagina,
scarsxnxstories
scarsxnxstories
vaginapagina

switching pills

i just called my doctor because i wanted to switch pills due to side effects. i'm on loestrin 24 fe, and i seem spot 10-15 days out of the month, even though i take my pills at 5:30 every day on the dot. also, my acne has not improved at all and i'm beginning to wonder if it's worse than when i started because i'm seriously breaking out often (i've been on the pill for 4-5 months, so i can't exactly remember)

i didn't even get to talk to my doctor - i ended up talking to the nurse. i told her i was frequently spotting and wanted something that would help with acne. she responded quickly with "we're putting you on alesse" and said goodbye (which kind of made me upset - when i saw the nurse originally she was pretty much the same. blunt and not very warm)

i just looked up alesse, and while it's a different kind of progestin, it's the same level of estrogen. also, articles have been saying that pills "high in androgenicity and low in estrogen content" have been known to worsen acne. both alesse and loestrin are in this category.

could a different kind of progestin really make that big of a difference? i don't have any other side effects from loestrin and i would really love to continue taking it, but i simply CANNOT deal with this much spotting and i'm really sick of dealing with break outs. i hate the idea of going through another 3 months on another pill then having to switch again :/
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments